Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 129, NWS State College, PA

July 7, 2015Elk County, McKean County, Warren County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jul 7, 2015, 5:15 PM EDT for Elk County, McKean County, Warren County, Pennsylvania. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 7, 2015, 5:15 PM EDT (21:15 UTC)
Expired
Jul 7, 2015, 6:00 PM EDT
In force
45 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Elk County, PA, McKean County, PA, Warren County, PA

The radar

The State College radar (KCCX), 112 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 7, 5:30 PM EDTTSTM WND DMG1 S Lafayette, PATREES AND WIRES DOWN BLOCKING PINE RUN ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 9.3 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2015-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2015-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
946 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

689 
WUUS51 KCTP 072115
SVRCTP
PAC047-083-123-072200-
/O.NEW.KCTP.SV.W.0129.150707T2115Z-150707T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
515 PM EDT TUE JUL 7 2015

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL ELK COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  SOUTHEASTERN WARREN COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  WESTERN MCKEAN COUNTY IN NORTH CENTRAL PENNSYLVANIA...

* UNTIL 600 PM EDT

* AT 515 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING DAMAGING WINDS AROUND 60 MPH. THIS STORM WAS
  LOCATED OVER WETMORE...AND MOVING NORTHEAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BRADFORD...KANE...CYCLONE...JAMES CITY...KINZUA BRIDGE STATE
  PARK...LUDLOW...MARSHBURG...SMETHPORT...WESTLINE...WETMORE...LEWIS
  RUN...MOUNT JEWETT AND BRADFORD AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE THUNDERSTORM WIND GUSTS ARE EXPECTED TO PRODUCE DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING.

&&

LAT...LON 4196 7863 4176 7840 4158 7888 4157 7896
      4162 7896 4163 7901 4173 7900
TIME...MOT...LOC 2115Z 238DEG 39KT 4170 7886 

$$

DEVOIR
3 follow-up statements
200 
WWUS51 KCTP 072130
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
530 PM EDT TUE JUL 7 2015

PAC047-123-072139-
/O.CAN.KCTP.SV.W.0129.000000T0000Z-150707T2200Z/
ELK PA-WARREN PA-

530 PM EDT TUE JUL 7 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL ELK AND
SOUTHEASTERN WARREN COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT 
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED. WIND
DAMAGE WAS REPORTED WEST OF KANE AROUND 510 PM EDT.

LAT...LON 4196 7863 4176 7840 4165 7871 4165 7882
      4169 7887
TIME...MOT...LOC 2129Z 238DEG 39KT 4178 7868 

$$

PAC083-072200-
/O.CON.KCTP.SV.W.0129.000000T0000Z-150707T2200Z/
MCKEAN PA-
530 PM EDT TUE JUL 7 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR CENTRAL MCKEAN COUNTY...

AT 529 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR WESTLINE...MOVING NORTHEAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
BRADFORD...KANE...CYCLONE...KINZUA BRIDGE STATE PARK...SMETHPORT...
WESTLINE...LEWIS RUN...MOUNT JEWETT AND BRADFORD AIRPORT.

LAT...LON 4196 7863 4176 7840 4165 7871 4165 7882
      4169 7887
TIME...MOT...LOC 2129Z 238DEG 39KT 4178 7868 

$$

DEVOIR
591 
WWUS51 KCTP 072137
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
537 PM EDT TUE JUL 7 2015

PAC083-072200-
/O.CON.KCTP.SV.W.0129.000000T0000Z-150707T2200Z/
MCKEAN PA-
537 PM EDT TUE JUL 7 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR CENTRAL MCKEAN COUNTY...

AT 537 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED OVER CYCLONE...AND WAS MOVING NORTHEAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
BRADFORD...CYCLONE...KINZUA BRIDGE STATE PARK...SMETHPORT...LEWIS
RUN...MOUNT JEWETT AND BRADFORD AIRPORT.

LAT...LON 4196 7863 4176 7840 4170 7859 4170 7872
      4177 7876
TIME...MOT...LOC 2137Z 238DEG 39KT 4183 7859 

$$

DEVOIR
227 
WWUS51 KCTP 072155
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
555 PM EDT TUE JUL 7 2015

PAC083-072201-
/O.EXP.KCTP.SV.W.0129.000000T0000Z-150707T2200Z/
MCKEAN PA-
555 PM EDT TUE JUL 7 2015

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MCKEAN COUNTY WILL
EXPIRE AT 600 PM EDT...
        
THE STORM WHICH PROMPTED THE WARNING OVER WESTERN AND CENTRAL MCKEAN 
COUNTY HAS MOVED INTO NORTHEAST MCKEAN COUNTY. THEREFORE THE WARNING 
WILL BE ALLOWED TO EXPIRE ON TIME AT 600 PM EDT. 

AT 530 PM EDT...LAW ENFORECMENT REPORTED TREES AND WIRES DOWN AND 
BLOCKING A ROADWAY IN LAFAYETTE TOWNSHIP. 

LAT...LON 4196 7863 4176 7840 4170 7859 4170 7872
      4177 7876
TIME...MOT...LOC 2148Z 238DEG 39KT 4183 7859 

$$

DEVOIR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 3:54 PM EDT, 1 hour 21 minutes earlier.

Area forecast discussion, Jul 7, 3:54 PM EDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
354 PM EDT TUE JUL 7 2015

.SYNOPSIS...
A WEAK RIDGE WILL BRING VERY WARM AND HUMID CONDITIONS
TO THE REGION TODAY. AN APPROACHING COLD FRONT WILL MOVE THROUGH
OVERNIGHT...THEN STALL OUT ALONG OR JUST SOUTH OF THE MASON DIXON
LINE FOR MUCH OR THE REST OF THE WEEK KEEPING UNSETTLED CONDITIONS
IN THE FORECAST FOR THE NEXT COUPLE OF DAYS. HIGH PRESSURE SHOULD
RETURN FOR FRIDAY AND BRING SLIGHTLY COOLER AND NOTABLY LESS HUMID
WEATHER WITH LITTLE CHANCE FOR RAIN.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
SHOWER AND THUNDERSTORM ACTIVITY IS INCREASING ACROSS THE OHIO
VALLEY AND WESTERN PA AHEAD OF A COLD FRONT THAT IS CURRENTLY
CROSSING LAKE ERIE AND CENTRAL OHIO AND TRAVELING SOUTHEAST.
THESE CONVECTIVE SHOWERS SHOULD MOVE INTO OUR REGION THIS EVENING
ACROSS THE ALLEGHENIES. THE COLD FRONT IS POISED TO MOVE INTO THE
NORTHWEST ZONES BY EVENING AND WILL MOVE SLOWLY SOUTH ACROSS THE
COMMONWEALTH OVERNIGHT. SHOWER COVERAGE SHOULD DIMINISH AS THE
FRONT MOVES SOUTH.

TEMPERATURES WILL BE GENERALLY MILD OVERNIGHT AS MOST OF THE AREA
WILL BE CLOUDY AND HUMID WITH SCATTERED SHOWERS.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
THE SURFACE COLD FRONT WILL STALL OUT CLOSE TO THE MASON DIXON
LINE ON WEDNESDAY. THE CHANCE OF SHOWERS AND THUNDERSTORMS WILL
SHIFT TOWARDS THE SOUTHERN HALF OF PENNSYLVANIA TOMORROW. QPF
VALUES WILL BE LESS THAN A THIRD OF AN INCH IN OUR COUNTIES.

MAX TEMPS WEDNESDAY WILL BE AROUND 10 DEGREES COOLER THAN TODAY AS
CLOUDS WILL DOMINATE THE SKY.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
THE LINGERING QUASI-STATIONARY FRONTAL ZONE EXTENDING FROM THE
MID ATLANTIC COAST WWD INTO THE OHIO VALLEY IS EXPECTED TO REMAIN
A FOCUS FOR PCPN ON DAY 3/THURS. THERE IS REASONABLY GOOD MODEL
AGREEMENT IN A CONVECTIVELY ENHANCED PERTURBATION/SFC WAVE
EMERGING FROM THE SRN PLAINS AND PROGRESSING EWD AROUND THE
PERIPHERY OF A SUBTROPICAL RIDGE OVER THE SOUTHEAST STATES. THE
GLOBAL MODELS TEND TO HAVE A NORTHERN BIAS WITH QPF AXES ASSOCD
WITH THESE MESO FEATURES...AND THEREFORE FOLLOWED WPC LEAD WITH
CLUE FROM THE HI-RES MODELS IN SHIFTING MAX POPS SWD OF CONSENSUS.
THERE IS THE POTENTIAL FOR THIS FEATURE TO MAINTAIN INTENSITY OR
RE-INTENSIFY AS IT REACHES CENTRAL PA THURSDAY AFTERNOON..IN WHICH
CASE IT WOULD BE ACCOMPANIED BY SEVERE WX AND HEAVY RAINFALL
RISK. LATER FORECASTS SHOULD BE ABLE TO PROVIDE GREATER VISIBILITY
AND INCREASED CONFIDENCE IN THE EVOLUTION AND POTENTIAL IMPACTS
ASSOCD WITH THIS SYSTEM.

THE MEDIUM RANGE MODEL AND ENSEMBLE GUIDANCE REMAINS CONSISTENT
IN ITS PROJECTION THAT THE FLOW ALOFT WILL STEADILY EVOLVE TOWARD
AN AMPLIFIED TROUGH/RIDGE/TROUGH PATTERN FROM WEST TO EAST ACROSS
THE LOWER 48. THIS SHOULD OCCUR BY WAY OF NRN PAC ENERGY FEEDING
INTO A TROUGH ALONG THE WEST COAST...A STRENGTHENING UPPER RIDGE
THAT RETROGRADES WWD FROM THE SOUTHEAST INTO THE PLAINS EVENTUALLY
EXPANDING NWD OVER THE ROCKIES INTO WRN CANADA...AND DOWNSTREAM
TROUGHING FROM THE BUILDING RIDGE OVER THE EAST EXTENDING SWD FROM
HUDSON BY VORTEX.

A 24-48HR PERIOD OF DRY WEATHER...WHICH HAS BEEN QUITE ELUSIVE AS
OF LATE...COULD BE IN STORE FOR THE AREA BY THE END OF THE WEEK
AS WEAK RIDGING FOLLOWS IN THE WAKE OF THE D3 CONVECTIVE LOW. THE
PLACEMENT OF PIVOTING FRONTAL BOUNDARY AND ASSOCIATED MSTR/PW AXIS
WILL BE CRUCIAL FOR DETERMINING PCPN RISK INTO THE WEEKEND...WITH
THE LATEST MODEL CONSENSUS KEEPING MOST OF THE ACTIVITY TO THE NW
OR SW OF CENTRAL PA. THE OTHER FACTOR WILL BE WHAT HAPPENS TO
ENERGY EJECTING FROM UPPER LOW MOVING ONSHORE CA IN THE SHORT
RANGE. THERE IS REASONABLE AGREEMENT IN PRINCIPLE THAT THIS
ENERGY SHOULD ROUND THE BUILDING ROCKIES/HIGH PLAINS RIDGE AND
THEN HELP TO CARVE OUT THE DEVELOPING ERN TROUGH DOWNSTREAM.
HOWEVER SOLUTIONS HAVE NOT LOCKED ONTO HOW SHEARED THE ENERGY WILL
BECOME...WHICH ALONG WITH A FEW ADDITIONAL FACTORS LEADS TO
DIFFERENCES IN THE DEPTH OF THE TROUGH AND TIMING OF NEXT PCPN
OPPORTUNITY.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
ALL TERMINALS ARE VFR IN THE WARM SECTOR AHEAD OF AN APPROACHING
COLD FRONT OVER THE OHIO VALLEY.

AS THE FRONT ENTERS THE EASTERN GR LAKES THIS EVENING...SHOWERS
AND THUNDERSTORMS WILL DEVELOP AND BECOME MORE NUMEROUS AS THEY
MOVE INTO NWRN PA DURING THE EVENING. FIRST TO SEE DETERIORATING
CONDITIONS WILL BE BRADFORD...PROBABLY BETWEEN ABOUT 00 AND 03Z.

THE COLD FRONT WILL PUSH SLOWLY SOUTH ACROSS THE AIRSPACE
OVERNIGHT...BRINGING MVFR/IFR TO ALL BUT THE FAR SE BY MORNING.
THE FRONT WILL SETTLE SOUTH WEDNESDAY BEFORE STALLING OUT ALONG
THE MASON DIXON LINE.

WAVES OF LOW PRESSURE WILL MOVE ALONG THE FRONT AND BRING PERIODS
OF SHOWERS/THUNDERSTORMS ALONG WITH REDUCED CONDITIONS INTO
THURSDAY.

OUTLOOK...

FRI-SUN...MAINLY VFR. CHC OF SHOWERS/TSTMS SW 1/3 OF AIRSPACE.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...LA CORTE
NEAR TERM...LA CORTE
SHORT TERM...LA CORTE
LONG TERM...GARTNER/STEINBUGL
AVIATION...LA CORTE
Hazardous weather outlook, Jul 7, 5:33 AM EDT, 11 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
533 AM EDT TUE JUL 7 2015

PAZ006-011-012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-080945-
POTTER-CAMERON-NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE-
SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-
BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
533 AM EDT TUE JUL 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A FEW WAVES OF LOW PRESSURE WILL RIDE EAST ALONG A FRONTAL
BOUNDARY THAT WILL BE STALLED OUT NEAR OR JUST TO THE SOUTH OF THE
MASON DIXON LINE. SHOWERS AND THUNDERSTORMS WILL ACCOMPANY EACH
WAVE OF LOW PRESSURE AND SOME OF THE STORMS DURING THE AFTERNOON
AND EARLY EVENING HOURS WEDNESDAY AND THURSDAY COULD PRODUCE
STRONG WIND GUSTS AND PERHAPS A FEW INSTANCES OF LARGE HAIL. THE
GREATEST THREAT FOR THE STRONGER STORMS WILL BE ACROSS THE
SOUTHERN HALF OF PENNSYLVANIA.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ004-005-010-080945-
WARREN-MCKEAN-ELK-
533 AM EDT TUE JUL 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

A COLD FRONT APPROACHING FROM THE GREAT LAKES WILL BRING
THUNDERSTORMS TO THE AREA LATE TODAY AND EARLY TONIGHT. THERE IS
A SLIGHT CHANCE THAT SOME OF THESE STORMS COULD PRODUCE LOCALIZED
DAMAGING WIND GUSTS OR LARGE HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

LAMBERT

In the hours before

Special weather statement, Jul 7, 3:57 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
357 PM EDT TUE JUL 7 2015

PAZ004-005-072100-
WARREN PA-MCKEAN PA-
357 PM EDT TUE JUL 7 2015

...STRONG THUNDERSTORMS WILL AFFECT WARREN...AND MCKEAN COUNTIES
UNTIL 500 PM EDT...

AT 355 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR FRANKLIN TO NEAR KNOX...AND MOVING NORTHEAST
AT 45 MPH. ADDITIONAL SHOWERS AND THUNDERSTORMS WILL PRECEDE
THESE... MOVING ACROSS WARREN AND WESTERN MCKEAN COUNTIES BETWEEN
400 PM AND 430 PM.

WINDS MAY GUST ABOVE 30 MPH WITH SOME OF THESE STORMS...AND MAY BE
ACCOMPANIED BY A BRIEF HEAVY DOWNPOUR.

THE STRONG THUNDERSTORMS WILL BE NEAR...
  GRAND VALLEY AROUND 425 PM EDT.
  GARLAND AROUND 435 PM EDT.
  SPRING CREEK AND COLUMBUS AROUND 440 PM EDT.
  LOTTSVILLE AROUND 445 PM EDT.
  CHAPMAN STATE PARK AND YOUNGSVILLE AROUND 455 PM EDT.
  WARREN...WARREN SOUTH AND RUSSELL AROUND 500 PM EDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE BEAR LAKE...
CLARENDON...STARBRICK...SUGAR GROVE AND TIDIOUTE.

LAT...LON 4200 7868 4180 7868 4162 7893 4163 7961
      4190 7961 4200 7954
TIME...MOT...LOC 1955Z 209DEG 39KT 4144 7981 4125 7965

DEVOIR

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 11:13 PM EDTSpecial Weather StatementCTPLancaster62 min
Jul 7, 3:57 PM EDTSpecial Weather StatementCTPWarren63 min
Jul 7, 4:36 PM EDTSevere Thunderstorm WarningCTPElk, McKean, Warren39 min
Jul 7, 5:41 PM EDTSevere Thunderstorm WarningCTPMcKean, Potter34 min
Jul 7, 6:09 PM EDTSpecial Weather StatementCTPWarren51 min
Jul 7, 6:50 PM EDTSevere Thunderstorm WarningCTPWarren55 min
Jul 7, 6:56 PM EDTSpecial Weather StatementCTPTioga34 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.